# SDR P2EA97033

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204AU
- Make and model: Boeing 737247
- Aircraft serial: 19603
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: 654648111
- Condition: Broken
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK MAINTENANCE, FOUND LEFT OUTBOARD FLAP INBOARD CARRIAGE BROKEN AT AFT SPINDLE.  REMOVED AND REPLACED CARRIAGE ASSEMBLY.  FLAPS TO BE RIGGED IAW MM PROCEDURES AS PART OF C-CHECK ACCOMPLISHMENT.  (X)
